# SDR DALA2024100509711

- Difficulty date: October 3, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION STRINGER 41R LOCATED BTW FR63 TO FR64 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41R BTW FR61 TO FR64 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0590478)
